# SDR 1HA200597001

- Difficulty date: January 28, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E FLAPS [AMBER] LIGHT REMAINED ILLUMINATED UPON CLIMB AT/FLAP RETRACTION.  NR 5 L/E FLAP ALSO ILLUMINATED ON F/E'S AUX PANEL.  ADJUSTED NR 5 L/E FLAP POSITION SWITCH ACTUATOR ARM IAW 727 MM 27-82-11.  ALL OPS & INDICATIONS NORMAL, OK FOR CONTINUED SERVICE.
